# SDR 2006UALA02081

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 43,199 hours, 15,627 cycles
- Engine: Iae V2527A5
- Engine time: 15,467 hours, 6,622 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FOUND START FAULT DISPLAYED ON UPPER ECAM SCREEN, NR 1 ENG.  GROUND CREW CALLED.  SPARKS AND GRINDING NOISE PRIOR TO 35PCT N1.  SECOND ATTEMPT HAD NO ROTATE.  INSPECT AREA SURROUNDING STARTER & START VALVE, REPLACE STARTER AND START VALVE.  OPS CHECK GOOD.
